# SDR CALA2013092391347

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,618 hours, 24,051 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-C PACKS NOT ABLE TO KEEP PLANE COOL ON GROUND.  PUTTING OUT AMBIENT AIR GOT TO 88 DEGREES.  R & R LT ACM IAW AMM, OPERATIONS CHECKED NORMAL.
